Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42444
Title: On zero-distorted generalized geometric distribution
Authors: Sastry, D.V.S.
Bhati, Deepesh
Rattihalli, R. N.
Gómez-Déniz, E. 
UNESCO Clasification: 12 Matemáticas
Keywords: Exponential distribution
Geometric distribution
Maximum likelihood function (MLE)
Mixture models
Zero-distorted regression
Zero-distortion parameter
Issue Date: 2016
Journal: Communications in Statistics - Theory and Methods 
Abstract: We propose a new generalized geometric distribution which permits inflation/deflation of the zero count probability and study some of its properties. We also present an actuarial application of this distribution and fit it to three datasets used by other researchers. It is observed that the proposed distribution fits reasonably well to these data. Further, in a regression setup, the performance of this distribution is studied vis–a–vis other competing distributions used for explaining variability in a response variable.
URI: http://hdl.handle.net/10553/42444
ISSN: 0361-0926
DOI: 10.1080/03610926.2014.942437
Source: Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 45, p. 5427-5442
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

5
checked on Feb 21, 2021

WEB OF SCIENCETM
Citations

5
checked on Feb 21, 2021

Page view(s)

9
checked on Feb 21, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.